# SDR MALA000253

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ANYTIME TURBULENCE IS ENCOUNTERED ON CLIMBOUT WE LOSE BOTH FLIGHT DIRECTORS, YAW DAMPENER, FTC, AUTOPILOT, AUTOTHROTTLE, TRP, ALTITUDE READOUT ON MCP.  MX COULD NOT DUPLICATE PROBLEM. RERACKEDK  NR 1 & NR 2 ADC. RESTATED NR 2 ALTIMETER CANNON PLUG. PERFORMED OPS TEST ALL CHECKS GOOD. IAW TNS RJ-85 MM.
